Local times and Tanaka–Meyer formulae for càdlàg paths

Łochowski, Rafał M. ; Obłój, Jan ; Prömel, David J. ; Siorpaes, Pietro

DOI: https://doi.org/10.1214/21-EJP638
URL: https://projecteuclid.org/journals/electronic-jour...
Additional URL: https://www.researchgate.net/publication/352059439...
Document Type: Article
Year of publication: 2021
The title of a journal, publication series: Electronic Journal of Probability : EJP
Volume: 26
Issue number: Article 77
Page range: 1-29
Place of publication: Seattle, WA
Publishing house: University of Washington, Mathematics Department
ISSN: 1083-6489
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematical Finance (Prömel 2019-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item